# SDR CA020430008

- Difficulty date: April 10, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 6,193 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Torque Tube
- Part number: 206062708007
- Condition: Cracked
- Location: Fuel Control
- Component: Governor, Bendix, 23065121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TORQUE TUBE P/N 206-062-708-007 WAS FOUND CRACKED IN THE SHEAR AREA. THE CAUSE OF THE CRACKS WERE DETERMINED TO BE CAUSED BY THE GOVERNOR BECAUSE THE ARM WAS EXTREMELY HARD TO MOVE. NO COMPLAINTS FROM PILOT TO INDICATE A N2 PROBLEM. BOTH PARTS REPLACED.
